| Type | Article |
| Authors(s) | Doesburg, P.H. van |
| Year | 2004 |
| Title | A taxonomic revision of the family Velocipedidae Bergroth, 1891 (Insecta: Heteroptera) |
| Volume | 347 |
| Page(s) | 1-110 |
| Published in/Publisher | Zoologische Verhandelingen |
| Type | Article |
| Authors(s) | Doesburg, P.H. van |
| Year | 2004 |
| Title | A taxonomic revision of the family Velocipedidae Bergroth, 1891 (Insecta: Heteroptera) |
| Volume | 347 |
| Page(s) | 1-110 |
| Published in/Publisher | Zoologische Verhandelingen |